# SDR DL73S040880

- Difficulty date: September 14, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 56,669 hours, 42,475 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Unit
- Part number: 655280726
- Part serial: D00330
- Condition: Malfunctioned
- Location: Le Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON FLAP RETRACTION AFTER TAKEOFF L/E FLAPS TRANSIT LIGHT FLICKERED, NR 1 L/E SLAT ANNUNCIATOR INDICATED FULL EXT, L/E FLAPS TRANSIT LIGHT EVENTUALLY REMAINED ILLUMINATED.  REPLACED FLAP/SLAT POSITION SWITCH UNIT MODULE AND PERFORMED A TEST WITH L/E FLAP/SLAT BREAK OUT BOX -10M8546.  OPS CHECKED OK PER MM27-88-000-101.
